# SDR NACA20110013

- Difficulty date: January 20, 2011
- Submitted: February 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 65,466 hours, 49,932 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STR 11L ATTACHMENT CLIP AT BS 294 TO 303.  REPLACED ATTACHMENT CLIP AT STR 11L AT BS 294 TO BS 303 IAW B737 DRW 65-17684, SHEET 5 REV K & DRW 66-14210 SHEET 1 PART 66-14210-1 ON SHEET 1.
